# SDR CA971222003

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE33110
- System (JASC): 7700 · Engine Indicating System
- Part: Transducer
- Part number: 99103261
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) TRANSDUCER GAVE INCORRECT SIGNAL TO ENGINE COMPUTER-CAUSING SRL TO BE INCORRECT. THE ERROR WAS GREATER AS THE AIRCRAFT CLIMBED.  THUS; TORQUE, FUEL FLOW, AND EGT DID NOT MATCH THE OTHER ENGINE AS THE AIRCRAFT CLIMBED.  THIS IS THE  P/P TRANSDUCER.
